Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: 300mg Seroquel to 60mg Latuda in 10 days mogger

Posted by phidippus on January 28, 2014, at 15:28:24

In reply to Re: 300mg Seroquel to 60mg Latuda in 10 days phidippus, posted by mogger on January 27, 2014, at 21:35:02

>I suppose my post is more about whether the roughness I am feeling now is an indication that latuda is not working

It may be too low a dose.

>I am coming off seroquel at the same time and feeling withdrawals while ramping up Latuda.

Atypicals typically don't carry with them withdrawal symptoms from stopping them. I imagine the dose of Latuda is too low.

Eric


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:phidippus thread:1059668
URL: http://www.dr-bob.org/babble/20140123/msgs/1059788.html